# SDR FDEA201601280329

- Difficulty date: January 28, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 52,251 hours, 27,592 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53810653200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CTR WING SECTION STRUCTURE, RT BEAM NR 2 JUNCTION AT FRAME 46, LOWER HOLE WITH CRACK SIGNAL.  COMPLIED WITH EA 6-5310-T0322973 P 1.  FUSELAGE - MAINFRAME - DAMAGE IN   HOLES OF BEAM 2 RT & BEAM 3 RT & BEAM 2 LT, MDCC FRAME 46.  REPAIRED JUNCTION AT FRAME 46 LOWER HOLE.  MAJOR REPAIR IAW GMM 6-2-100.
